# SDR SWAA2024111447921

- Difficulty date: October 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BETWEEN BS 787 AND BS 793.5; STRINGER 25; WL 156 AFT CARGO COMPARTMENT 2024-634339<[01] TOOL USED: MULTIMETER P/N: FLUKE-289 S/N:61180136 DUE DATE: 10-JUL-25; TOOL USED: THERMOMETER P/N: FLUKE 566 S/N: 65900104WS DUE DATE: 17-OCT-25 AND TOOL USED: POWER PACK P/N: FMK0012181 S/N: PE032-31113 DUE DATE: 20-NOV-2024.;[02] REPLACED STRAP AND FASTENERS LOCATED BETWEEN BS 787 AND BS 793.5; STRINGER 25; WL 156 AFT CARGO IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 AND DRAWING 146A8100 SHEET 34 REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2 REPLACED STRAP AND FASTENERS LOCATED BETWEEN BS 787 AND BS 793.5; STRINGER 25; WL 156 AFT CARGO IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 AND DRAWING 146A0081 SHEET 34 REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[04] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
